RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2010, Volume 74, Issue 3, Pages 45–64 (Mi izv2785)  

This article is cited in 3 scientific papers (total in 3 papers)

Spaces and maps of idempotent measures

M. M. Zarichnyi

Ivan Franko National University of L'viv

Abstract: We prove that the weak* topologization of the set of all idempotent measures (Maslov measures) on compact Hausdorff spaces defines a functor on the category $\operatorname{\mathbf{Comp}}$ of compact Hausdorff spaces, and this functor is normal in the sense of E. V. Shchepin; in particular, it has many properties in common with the probability measure functor and the hyperspace functor. Moreover, we establish that this functor defines a monad in the category $\operatorname{\mathbf{Comp}}$, and prove that the idempotent measure monad contains the hyperspace monad as a submonad. For the space of idempotent measures there is an analogue of the Milyutin map (that is, of a continuous map of compact Hausdorff spaces which admits a regular averaging operator for spaces of continuous functions). Using the assertion of the existence of Milyutin maps for idempotent measures, we prove that the idempotent measure functor is open, that is, it preserves the class of open surjective maps. We also prove that, in contrast to the case of probability measure spaces, the correspondence assigning to any pair of idempotent measures the set of measures on their product which have the given marginals is not continuous.

Keywords: idempotent measure (Maslov measure), compact Hausdorff space, open map, Milyutin map, monad.

DOI: https://doi.org/10.4213/im2785

Full text: PDF file (547 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2010, 74:3, 481–499

Bibliographic databases:

UDC: 515.122.5+512.582.2
MSC: Primary 18B30; Secondary 12K10, 16Y60, 54B20, 60B05
Received: 01.04.2008

Citation: M. M. Zarichnyi, “Spaces and maps of idempotent measures”, Izv. RAN. Ser. Mat., 74:3 (2010), 45–64; Izv. Math., 74:3 (2010), 481–499

Citation in format AMSBIB
\Bibitem{Zar10}
\by M.~M.~Zarichnyi
\paper Spaces and maps of idempotent measures
\jour Izv. RAN. Ser. Mat.
\yr 2010
\vol 74
\issue 3
\pages 45--64
\mathnet{http://mi.mathnet.ru/izv2785}
\crossref{https://doi.org/10.4213/im2785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2682371}
\zmath{https://zbmath.org/?q=an:1220.18002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010IzMat..74..481Z}
\elib{http://elibrary.ru/item.asp?id=20425208}
\transl
\jour Izv. Math.
\yr 2010
\vol 74
\issue 3
\pages 481--499
\crossref{https://doi.org/10.1070/IM2010v074n03ABEH002495}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280306100003}
\elib{http://elibrary.ru/item.asp?id=20899229}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78049341036}


Linking options:
  • http://mi.mathnet.ru/eng/izv2785
  • https://doi.org/10.4213/im2785
  • http://mi.mathnet.ru/eng/izv/v74/i3/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. U. A. Rozikov, M. M. Karimov, “Dynamics of linear maps of idempotent measures”, Lobachevskii J Math, 34:1 (2013), 20  crossref  mathscinet  zmath  elib  scopus
    2. Cencelj M., Repovs D., Zarichnyi M., “Max-Min Measures on Ultrametric Spaces”, Topology Appl., 160:5 (2013), 673–681  crossref  mathscinet  zmath  isi  elib  scopus
    3. Mazurenko N., Zarichnyi M., “Invariant Idempotent Measures”, Carpathian Math. Publ., 10:1 (2018), 172–178  crossref  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:451
    Full text:113
    References:43
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019